MAUDE Adverse Event Report: Hologic, Inc. ATEC 1212-20; INSTRUMENT, BIOPSY

Hologic, Inc. ATEC 1212-20; INSTRUMENT, BIOPSY
Model Number ATEC 1212-20
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that during setup and testing of the device, "needle would not open and close during testing." customer outreach confirmed that "the needle opened at first and got stuck during the test trying to close again." the issue was identified during device testing prior to patient use.No patient or user harm was reported, and no additional medical or surgical intervention was required.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.

Brand Name
ATEC 1212-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50839176
Report Number1222780-2026-00604
Device Sequence Number15967477
Product Code KNW
UDI-Device Identifier15420045504912
UDI-Public(01)15420045504912(17)280630(10)E26G01RM
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATEC 1212-20
Device Catalogue NumberATEC 1212-20
Device Lot NumberE26G01RM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown